# SDR SWAA2021062929329

- Difficulty date: January 30, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE CRACKED. / AFT CARGO AFT CORNER SCUFF PLATE REPAIRED IAW SRM 53-00-01-2R-21 STEP 4.0 ON BACKSHOP WORK ORDER #40437-1600-0002. SCUFF PLATE INSTALLED ON CUSTOMER CARD #753-140-00-01Y
